MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console is not turning on, there is no sound inside.This case was not completed, and the patient was woken up from anesthesia.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, the ac board was inspected, and corrosion was found on the varistor.Therefore, it was decided to replace the ac board.After replacing the ac board, the issue was resolved, and the unit was within specification.All energy and functionality tests were completed successfully, and no other anomalies were found.A device history record review confirmed the device met all manufacturing specifications, a risk review confirmed that the event is accounted for in the risk documentation, and a labeling review confirmed the ifu includes appropriate warnings and instructions for use.The ifu states: system does not turn on: the control screen does not illuminate.Plug in the laser system.Set the laser systems main circuit breaker to the on (up) position a green led indicator will illuminate adjacent to the circuit breaker.If the green led indicator does not illuminate, use another power outlet, or have the outlet professionally tested and repaired.Press the standby button on the systems front panel; the system will start its initialization procedures.Wait for the display to turn on.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22749216
Report Number2124215-2025-54791
Device Sequence Number8606840
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public(01)07290109144665(11)231108(10)1013
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/13/2025
01/07/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/10/2025
01/26/2026
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown